# SDR AUS20011124

- Difficulty date: February 15, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8526250
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER CONTAINED UNAUTHORISED REPAIRS AND WELDING.
